The poset product construction is used to derive embedding theorems for several classes of generalized basic logic algebras (GBL-algebras). In particular it is shown that every npotent GBL-algebra is embedded in a poset product of finite n-potent MV-chains, and every normal GBL-algebra is embedded in a poset product of totally ordered GMV-algebras. Representable normal GBL-algebras have poset product embeddings where the poset is a root system. We also give a ConradHarveyHolland-style embedding theorem for commutative GBL-algebras, where the poset factors are the real numbers extended with infinity. Finally, an explicit construction of a generic commutative GBL-algebra is given, and it is shown that every normal GBL-algebra embeds in the conucleus image of a GMV-algebra.

Jipsen, P., & Montagna, F. (2010). Embedding theorems for normal GBL-algebras. JOURNAL OF PURE AND APPLIED ALGEBRA, 214(9), 1559-1575 [10.1016/j.jpaa.2009.11.015].

Embedding theorems for normal GBL-algebras

MONTAGNA, FRANCO
2010

Abstract

The poset product construction is used to derive embedding theorems for several classes of generalized basic logic algebras (GBL-algebras). In particular it is shown that every npotent GBL-algebra is embedded in a poset product of finite n-potent MV-chains, and every normal GBL-algebra is embedded in a poset product of totally ordered GMV-algebras. Representable normal GBL-algebras have poset product embeddings where the poset is a root system. We also give a ConradHarveyHolland-style embedding theorem for commutative GBL-algebras, where the poset factors are the real numbers extended with infinity. Finally, an explicit construction of a generic commutative GBL-algebra is given, and it is shown that every normal GBL-algebra embeds in the conucleus image of a GMV-algebra.
Jipsen, P., & Montagna, F. (2010). Embedding theorems for normal GBL-algebras. JOURNAL OF PURE AND APPLIED ALGEBRA, 214(9), 1559-1575 [10.1016/j.jpaa.2009.11.015].
File in questo prodotto:
File Dimensione Formato  
Jipsen_Montagna_2010_Embedding_theorems_for_classes_of_GBL-algebras_reprint.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 1.04 MB
Formato Adobe PDF
1.04 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/24227
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo